# SDR SIMA201131103

- Difficulty date: November 5, 2011
- Submitted: November 7, 2011
- Operation: Air carrier
- Aircraft: N650AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145417
- Aircraft time: 25,569 hours, 23,723 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070009520
- Part serial: 6031
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOR FLIGHT 3541 THE CREW REPORTED THE AFT CABIN FLASHLIGHT INOPERABLE.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE AFT CABIN FLASHLIGHT AND CHARGER ASSY IAW EMB AMM 33-50-16.  THE OPERATIONAL CHECK WAS GOOD.  THE AIRCRAFT WAS RETURNED TO SERVICE.
